×

Found 2,989 Documents (Results 1–100)

100
MathJax

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 07491010

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Approximations on classes of Poisson integrals by Fourier-Chebyshev rational integral operators. (English. Russian original) Zbl 1460.42003

Sib. Math. J. 62, No. 2, 292-312 (2021); translation from Sib. Mat. Zh. 62, No. 2, 362-386 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Better rate of convergence by modified integral type operators. (English) Zbl 1475.41011

Shahid, Mohammad Hasan (ed.) et al., Differential geometry, algebra, and analysis. Selected papers based on the presentations at the international conference, ICDGAA 2016, New Delhi, India, November 15–17, 2016. Singapore: Springer. Springer Proc. Math. Stat. 327, 245-259 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software